Research Repository

New Jensen and Ostrowski type inequalities for general Lebesgue integral with applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) New Jensen and Ostrowski type inequalities for general Lebesgue integral with applications. Iranian Journal of Mathematical Sciences and Informatics, 11 (2). 1 - 22. ISSN 1735-4463

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequalities; Jensen and Ostrowski inequalities; f-divergence measure
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 12 Sep 2017 23:38
Last Modified: 19 Aug 2019 07:39
URI: http://vuir.vu.edu.au/id/eprint/34482
DOI: https://doi.org/10.7508/ijmsi.2016.02.001
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar